# SDR DALA14035010957

- Difficulty date: June 5, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 63,222 hours, 47,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  MX SECURED THE LOOSE BATTERIES IN THE CHARGER, REPLACED ONE BULB AND TERMINATED THE QUICK DISCONNECT TO THE LIGHT.  THE LIGHTS RETURNED TO AN OPERATIONAL STATE.
